# SDR IPXA2019082324897

- Difficulty date: July 26, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- Engine: Pwa PW4460
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Part number: 2216152501P
- Part serial: 0802001
- Condition: Gouged
- Location: Nr 1 Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, NR 1 ENG. I/B FAN COWL FWD HINGE FITTING IS GOUGED.REPAIRED GOUGED NR 1 ENG. I/B FAN COWL FWD HINGE FITTING IAW VT-SAA EA 011-7110-01-A7870 REV. IR AND UPS EO MD11-7110-73512-A. (MINOR)
